# SDR SIMA992271

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60132211
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLOOR EMERGENCY LIGHTS AT SEAT 3, 4, 5BC DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT LOCATION 20LN.  (X)
